Discrete maximum principle for FE solutions of the diffusion-reaction problem on prismatic meshes

Research output: Contribution to journalArticleScientificpeer-review

Standard

Discrete maximum principle for FE solutions of the diffusion-reaction problem on prismatic meshes. / Hannukainen, Antti; Korotov, Sergey; Vejchodsky, Thomas.

In: Journal of Computational and Applied Mathematics, Vol. 226, No. 2, 2009, p. 275-287.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{f27b22c38d8a4b518650121d0c7165a7,
title = "Discrete maximum principle for FE solutions of the diffusion-reaction problem on prismatic meshes",
author = "Antti Hannukainen and Sergey Korotov and Thomas Vejchodsky",
year = "2009",
language = "English",
volume = "226",
pages = "275--287",
journal = "Journal of Computational and Applied Mechanics",
issn = "0377-0427",
publisher = "Elsevier",
number = "2",

}

RIS - Download

TY - JOUR

T1 - Discrete maximum principle for FE solutions of the diffusion-reaction problem on prismatic meshes

AU - Hannukainen, Antti

AU - Korotov, Sergey

AU - Vejchodsky, Thomas

PY - 2009

Y1 - 2009

M3 - Article

VL - 226

SP - 275

EP - 287

JO - Journal of Computational and Applied Mechanics

JF - Journal of Computational and Applied Mechanics

SN - 0377-0427

IS - 2

ER -

ID: 3523379